# SDR AALA20010258

- Difficulty date: February 5, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1210 TO STATION 1212 DOOR CUTOUT FRAME CORNER FITTING CORRODED, OUTBOARD LONGERON 28R.  INSTALLED NEW FITTING PER SRM 51-01.  (M)
